Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple $AH$-algebras of real rank zero


Author: Huaxin Lin
Journal: Proc. Amer. Math. Soc. 131 (2003), 3813-3819
MSC (2000): Primary 46L05, 46L35
DOI: https://doi.org/10.1090/S0002-9939-03-06995-8
Published electronically: March 25, 2003
MathSciNet review: 1999928
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be a unital simple $AH$-algebra with real rank zero. It is shown that if $A$ satisfies a so-called fundamental comparison property, then $A$ has tracial topological rank zero. Combining some previous results, it is shown that a unital simple $AH$-algebra with real rank zero, stable rank one and weakly unperforated $K_0(A)$ must have slow dimension growth.


References [Enhancements On Off] (What's this?)

  • 1. B. Blackadar, $K$-theory for Operator Algebras, MSRI Monographs, vol. 5, Springer-Verlag, Berlin and New York, 1986. MR 88g:46082
  • 2. B. Blackadar, M. Dadarlat and M. Rørdam, The real rank of inductive limit $C^*$-algebras, Math. Scand. 69, (1992), 211-216. MR 93e:46067
  • 3. B. Blackadar and D. Handelman, Dimension functions and traces on $C^*$-algebras, J. Funct. Anal. 45 (1982), 297-340. MR 83g:46050
  • 4. B. Blackadar, A. Kumjian and M. Rørdam, Approximately central matrix units and the structure of non-commutative tori, $K$-theory 6 (1992), 267-284. MR 93i:46129
  • 5. L. G. Brown, Interpolation by projections in $C\sp *$-algebras of real rank zero, J. Operator Theory 26 (1991), 383-387. MR 94j:46054
  • 6. M. Dadarlat, Reduction to dimension three of local spectra of real rank zero $C^*$-algebras, J. Reine Angew. Math. 460 (1995), 189-212. MR 95m:46116
  • 7. G. A. Elliott and G. Gong, On the classification of $C^*$-algebras of real rank zero, II, Ann. Math. 144 (1996), 497-610. MR 98j:46055
  • 8. G. A. Elliott, G. Gong, H. Lin and C. Pasnicu, Abelian $C^*$-subalgebras of $C^*$-algebras of real rank zero and inductive limit $C^*$-algebras, Duke Math. J. 85 (1996), 511-554. MR 98a:46076
  • 9. G. Gong, On the inductive limits of matrix algebras over higher dimensional spaces, Part I & II, Math. Scand. 80 (1997) 40-55 & 56-100. MR 98j:46061
  • 10. K. Goodearl, Notes on a class of simple $C^*$-algebras with real rank zero, Publications Math. 36 (1992), 637-654. MR 94f:46092
  • 11. D. Husemoller, Fibre Bundles, McGraw-Hill, New York, 1966, reprinted in Springer-Verlag Graduate Texts in Mathematics. MR 94k:55001
  • 12. H. Lin, Homomorphisms from $C\sp *$-algebras of continuous trace, Math. Scand. 86 (2000), 249-272. MR 2001b:46088
  • 13. H. Lin, Tracially AF $C^*$-algebra, Trans. Amer. Math. Soc. 353 (2001), 693-722. MR 2001j:46089
  • 14. H. Lin, Classification of simple tracially AF C*-Algebras Canad. J. Math. 53 (2001), 161-194. MR 2002h:46102
  • 15. H. Lin,The tracial topological rank of $C^*$-algebras, Proc. London Math. Soc. 83 (2001), 199-234. MR 2002e:46063
  • 16. H. Lin, Classification of simple $C^*$-algebras and higher dimensional non-commutative tori, Ann. of Math. 157 (2003), to appear.
  • 17. H. Lin, Classification of simple $C^*$-algebras of tracial topological rank zero, MSRI preprint.
  • 18. J. Villadsen, Simple $C^*$-algebras with perforation, J. Funct. Anal. 154 (1998), 110-116. MR 99j:46069
  • 19. S. Zhang, A Riesz decomposition property and ideal structure of multiplier algebras, J. Operator Theory 24 (1990), 209-225. MR 93b:46116

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46L35

Retrieve articles in all journals with MSC (2000): 46L05, 46L35


Additional Information

Huaxin Lin
Affiliation: Department of Mathematics, East China Normal University, Shanghai, People’s Republic of China
Address at time of publication: Department of Mathematics, University of Oregon, Eugene, Oregon 97403-1222
Email: hxlin@noether.uoregon.edu

DOI: https://doi.org/10.1090/S0002-9939-03-06995-8
Keywords: $AH$-algebras, tracial topological rank zero
Received by editor(s): May 7, 2001
Received by editor(s) in revised form: July 16, 2002
Published electronically: March 25, 2003
Additional Notes: This research was partially supported by NSF grant DMS 009790
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society